MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR NEXT; BLOOD GLUCOSE TEST STRIPS

ASCENSIA DIABETES CARE US INC. CONTOUR NEXT; BLOOD GLUCOSE TEST STRIPS
Model Number 7313
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/19/2019
Type of Reportable Event Malfunction
Event or Problem Description
At 1:37 p.M., the customer obtained a blood glucose reading of 187 mg/dl on a contour next one meter.At 1:38 p.M., upon repeat testing, a reading of 97 mg/dl was obtained on a different meter.There was no allegation of adverse event.The customer was advised to return the test strips for evaluation.A replacement meter was sent to the customer.
 
Additional Manufacturer Narrative
The customer did not return the suspected product.The in-house contour next one meter was tested with the in-house contour next test strips from lot # 8epeb51a, which gave satisfactory performance.

Brand Name
CONTOUR NEXT
Common Device Name
BLOOD GLUCOSE TEST STRIPS
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
MDR Report Key8324901
Report Number1810909-2019-00073
Device Sequence Number1717574
Product Code NBW
UDI-Device Identifier10301937313100
UDI-Public10301937313100
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160682
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 01/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2020
Device Model Number7313
Device Catalogue Number7313
Device Lot Number8EPEB51A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/19/2019
Supplement Date Received by Manufacturer05/16/2019
Initial Report FDA Received Date02/11/2019
Supplement Report FDA Received Date06/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR